# SDR DVI2008F00000

- Difficulty date: June 25, 2008
- Submitted: July 21, 2008
- Operation: Air carrier
- Aircraft: N311AV
- Make and model: Beech 200BEECH
- Aircraft serial: BB336
- Engine: Pwa PT6A41
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Landing Gear
- Condition: Failed
- Location: Right
- Stage of operation: LD
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: E

## Discrepancy

CREW EXTENDED THE LANDING GEAR IN PREP FOR LANDING.  AFTER EXTENDING THE GEAR, RT MAIN GEAR STUCK IN A POSITION APPROX 12 INCHES FWD OF "DOWN AND LOCKED" POSITION.  WHEN THE LANDING GEAR WAS RECYCLED, RT MAIN GEAR DID NOT MOVE, IT REMAINTED IN THE SAME POSITION.  AN ATTEMPT TO MANUALLY CRANK THE GEAR WAS UNSUCCESSFUL, AS EXPECTED.  A LOW PASS WAS INITIATED TO CONTACT THE RIGHT MAIN WHEEL TO THE RUNWAY.  CONTACT WAS MADE, BUT THE GEAR WOULD NOT LOCK IN PLACE.  RT ENGINE WAS SHUTDOWN PRIOR TO LANDING TO REDUCE RISK OF FIRE.  UPON LANDING, RT GEAR COLLAPSED BUT NO FIRE EXISTED AND RELATIVELY MINOR DAMAGE TO AIRCRAFT.  NTSB STILL INVESTIGATING. (K)
